Title

A Class Of Decreasing Functions

Authors

Authors

B. S. Bertram; R. S. Rodriguez; H. Sherwood;O. G. Ruehr

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Am. Math. Mon.

Keywords

Mathematics

Journal Title

American Mathematical Monthly

Volume

96

Issue/Number

6

Publication Date

1-1-1989

Document Type

Letter

Language

English

First Page

531

Last Page

531

WOS Identifier

WOS:A1989AA97700015

ISSN

0002-9890

Share

COinS